U.S. doctors online nowAsk doctors free
Sweden
A 26-year-old female asked:

I had regular period before using provera (medroxyprogesterone) for 3month because of 3 ovarian cyst ..when i stop using it my priod became irregular why?

1 doctor answer1 doctor weighed in
Dr. Joseph Pena
Fertility Medicine 26 years experience
Depo-provera?: If referring to depo-provera, it is not uncommon to have irregular menstrual cycles afterwards, as ovulatory cycles are temporarily disrupted. It takes time for Lupron (leuprolide) to be completely out of one's system. It is not uncommon for several months to pass before regular menstrual cycles return. However, if still irregular menses after 6 months, it is reasonable to consult gyn for further evaluation.
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.